Formulas for the Spin-Dependent Unitary-Group Approach

Battle, JS and Gould, MD (1993) Formulas for the Spin-Dependent Unitary-Group Approach. Chemical Physics Letters, 201 1-4: 284-293. doi:10.1016/0009-2614(93)85072-V

Author Battle, JS
Gould, MD
Title Formulas for the Spin-Dependent Unitary-Group Approach
Journal name Chemical Physics Letters   Check publisher's open access policy
ISSN 0009-2614
Publication date 1993-01
Sub-type Article (original research)
DOI 10.1016/0009-2614(93)85072-V
Volume 201
Issue 1-4
Start page 284
End page 293
Total pages 10
Language eng
Keyword Many-Electron Problem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:24:23 EST by System User